Scholion.ai

Technical Note—On the Solution of an Inventory Model with Variable Lead Times

Georghios P. Sphicas

Operations Research · 1982 · Volume 30 · Issue 2

DOI: 10.1287/opre.30.2.404

Abstract

This paper investigates the solution to an inventory model with constant noninterchangeable demand and random lead times with a general distribution. It is shown that two distinct and complementary cases result. In each case bounds are developed for the optimal values of the decision variables. Furthermore, the solution can be reduced to a one-dimensional search for a unique root. The two cases are illustrated with the case of exponential lead times.

Keywords

354 a model with variable lead times, 364 stochastic lead time and constant demand, 433 bounds on the solution of two simultaneous equations

Enable JavaScript for citation tools and additional paper interactions.